# SDR AALA202212203865

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 60,965 hours, 25,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR BRACKET ON RIGHT SIDE IS VERY LOOSE. IT DOES NOT SECURE GIRT BAR IN PLACE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
